Alert archive / Alabama / Small Craft Advisories in 2017

Small Craft Advisory 38, NWS Mobile, AL

June 20, 2017

NWS Mobile, AL issued this small craft advisory at Jun 20, 2017, 4:33 AM CDT. It took effect at Jun 21, 2017, 4:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 20, 2017, 4:33 AM CDT (09:33 UTC)
In effect from
Jun 21, 2017, 4:00 PM CDT
Expired
Jun 21, 2017, 2:07 AM CDT
In force
Issued by
NWS Mobile, AL

The text

As transmitted.

305 
WHUS74 KMOB 200933
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
433 AM CDT TUE JUN 20 2017

...TROPICAL STORM WARNING IN EFFECT FOR THE ALABAMA AND NORTHWEST
FLORIDA COASTAL WATERS...

...SMALL CRAFT ADVISORY IN EFFECT FOR BAYS AND SOUNDS...

GMZ650-655-670-675-201800-
/O.CON.KMOB.TR.W.1003.000000T0000Z-000000T0000Z/
/O.CON.KMOB.SC.Y.0037.000000T0000Z-170620T1200Z/
/O.NEW.KMOB.SC.Y.0038.170621T2100Z-170622T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
433 AM CDT TUE JUN 20 2017

...TROPICAL STORM WARNING REMAINS IN EFFECT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO 7 AM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 4 PM WEDNESDAY TO 7 AM CDT
THURSDAY. 

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 7 AM CDT TUESDAY.

* WINDS...EAST WINDS AROUND 20 TO 25 KNOTS WITH FREQUENT GUSTS UP
  TO 35 KNOTS. 

* WAVES/SEAS...BECOMING CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ631-632-201800-
/O.EXT.KMOB.SC.Y.0037.000000T0000Z-170622T1200Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
433 AM CDT TUE JUN 20 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT THURSDAY...

* WINDS...EAST WINDS AROUND 20 KNOTS WITH FREQUENT GUSTS UP TO 
  30 KNOTS. 

* WAVES/SEAS...BECOMING CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-633>635-201800-
/O.CON.KMOB.SC.Y.0037.000000T0000Z-170621T2100Z/
NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM-
CHOCTAWHATCHEE BAY-
433 AM CDT TUE JUN 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
WEDNESDAY...

* WINDS...EAST WINDS AROUND 20 KNOTS WITH FREQUENT GUSTS UP TO 
  30 KNOTS. 

* WAVES/SEAS...BECOMING CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
591 
WHUS74 KMOB 201214
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
714 AM CDT TUE JUN 20 2017

...TROPICAL STORM WARNING IN EFFECT FOR THE ALABAMA AND NORTHWEST
FLORIDA COASTAL WATERS...

...SMALL CRAFT ADVISORY IN EFFECT FOR BAYS AND SOUNDS...

GMZ650-655-670-675-202015-
/O.EXP.KMOB.SC.Y.0037.000000T0000Z-170620T1200Z/
/O.CON.KMOB.TR.W.1003.000000T0000Z-000000T0000Z/
/O.CON.KMOB.SC.Y.0038.170621T2100Z-170622T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
714 AM CDT TUE JUN 20 2017

...TROPICAL STORM WARNING REMAINS IN EFFECT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM WEDNESDAY TO
7 AM CDT THURSDAY...

* WINDS...EAST WINDS AROUND 20 TO 25 KNOTS WITH FREQUENT GUSTS 
  UP TO 35 KNOTS. 

* WAVES/SEAS...BECOMING ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF OR FREQUENT 
GUSTS TO 34 TO 63 KT ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 
36 HOURS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-633>635-202015-
/O.CON.KMOB.SC.Y.0037.000000T0000Z-170621T2100Z/
NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM-
CHOCTAWHATCHEE BAY-
714 AM CDT TUE JUN 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
WEDNESDAY...

* WINDS...EAST WINDS AROUND 20 KNOTS WITH FREQUENT GUSTS UP TO 
  30 KNOTS. 

* WAVES/SEAS...BECOMING CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ631-632-202015-
/O.CON.KMOB.SC.Y.0037.000000T0000Z-170622T1200Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
714 AM CDT TUE JUN 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
THURSDAY...

* WINDS...EAST WINDS AROUND 20 KNOTS WITH FREQUENT GUSTS UP TO 
  30 KNOTS. 

* WAVES/SEAS...BECOMING CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
213 
WHUS74 KMOB 201523
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1023 AM CDT TUE JUN 20 2017

...TROPICAL STORM WARNING IN EFFECT FOR THE ALABAMA AND NORTHWEST
FLORIDA COASTAL WATERS...

...SMALL CRAFT ADVISORY IN EFFECT FOR BAYS AND SOUNDS...

GMZ650-655-670-675-202330-
/O.CON.KMOB.TR.W.1003.000000T0000Z-000000T0000Z/
/O.CON.KMOB.SC.Y.0038.170621T2100Z-170622T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1023 AM CDT TUE JUN 20 2017

...TROPICAL STORM WARNING REMAINS IN EFFECT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM WEDNESDAY TO
7 AM CDT THURSDAY...

* WINDS...EAST WINDS AROUND 20 TO 25 KNOTS WITH FREQUENT GUSTS 
  UP TO 35 KNOTS. 

* WAVES/SEAS...BECOMING ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF OR FREQUENT
GUSTS TO 34 TO 63 KT ARE EXPECTED DUE TO A TROPICAL STORM WITHIN
36 HOURS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-633>635-202330-
/O.CON.KMOB.SC.Y.0037.000000T0000Z-170621T2100Z/
NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM-
CHOCTAWHATCHEE BAY-
1023 AM CDT TUE JUN 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
WEDNESDAY...

* WINDS...EAST WINDS AROUND 20 KNOTS WITH FREQUENT GUSTS UP TO 
  30 KNOTS. 

* WAVES/SEAS...BECOMING CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ631-632-202330-
/O.CON.KMOB.SC.Y.0037.000000T0000Z-170622T1200Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
1023 AM CDT TUE JUN 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
THURSDAY...

* WINDS...EAST WINDS AROUND 20 KNOTS WITH FREQUENT GUSTS UP TO 
  30 KNOTS. 

* WAVES/SEAS...BECOMING CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
670 
WHUS74 KMOB 202107
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
407 PM CDT TUE JUN 20 2017

...TROPICAL STORM WARNING IN EFFECT FOR THE ALABAMA AND NORTHWEST
FLORIDA COASTAL WATERS...

...SMALL CRAFT ADVISORY IN EFFECT FOR BAYS AND SOUNDS...

GMZ650-655-670-675-210515-
/O.CON.KMOB.TR.W.1003.000000T0000Z-000000T0000Z/
/O.CON.KMOB.SC.Y.0038.170621T2100Z-170622T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
407 PM CDT TUE JUN 20 2017

...TROPICAL STORM WARNING REMAINS IN EFFECT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM WEDNESDAY TO
7 AM CDT THURSDAY...

* WINDS...EAST WINDS AROUND 25 TO 30 KNOTS WITH FREQUENT GUSTS UP
  TO 35 KNOTS. 

* WAVES/SEAS...BECOMING ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF OR FREQUENT
GUSTS TO 34 TO 63 KT ARE EXPECTED DUE TO A TROPICAL STORM WITHIN
36 HOURS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-633>635-210515-
/O.CON.KMOB.SC.Y.0037.000000T0000Z-170621T2100Z/
NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM-
CHOCTAWHATCHEE BAY-
407 PM CDT TUE JUN 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
WEDNESDAY...

* WINDS...EAST WINDS AROUND 20 KNOTS WITH FREQUENT GUSTS UP TO 
  30 KNOTS. 

* WAVES/SEAS...BECOMING CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ631-632-210515-
/O.CON.KMOB.SC.Y.0037.000000T0000Z-170622T1200Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
407 PM CDT TUE JUN 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
THURSDAY...

* WINDS...EAST WINDS 20 TO 25 KNOTS WITH FREQUENT GUSTS UP TO 30 
  KNOTS.
  

* WAVES/SEAS...BECOMING CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
116 
WHUS74 KMOB 210707
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
207 AM CDT WED JUN 21 2017

...TROPICAL STORM WARNING IN EFFECT FOR THE ALABAMA AND NORTHWEST
FLORIDA GULF WATERS AND FOR THE ALABAMA BAYS AND SOUNDS...

...SMALL CRAFT ADVISORY IN EFFECT FOR THE NORTHWEST FLORIDA
BAYS...

GMZ650-655-670-675-211515-
/O.CON.KMOB.TR.W.1003.000000T0000Z-000000T0000Z/
/O.CAN.KMOB.SC.Y.0038.170621T2100Z-170622T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
207 AM CDT WED JUN 21 2017

...TROPICAL STORM WARNING REMAINS IN EFFECT...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

* WINDS...EAST WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS UP TO 35
  KNOTS BECOMING SOUTHEAST.

* WAVES/SEAS...ROUGH TO VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT OR 
FREQUENT GUSTS ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 
HOURS.

&&

$$

GMZ630-633-211515-
/O.CAN.KMOB.SC.Y.0037.000000T0000Z-170621T2100Z/
/O.EXA.KMOB.TR.W.1003.000000T0000Z-000000T0000Z/
NORTHERN MOBILE BAY-PERDIDO BAY-
207 AM CDT WED JUN 21 2017

...TROPICAL STORM WARNING IN EFFECT...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A TROPICAL
STORM WARNING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS...EAST WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS UP TO 35
  KNOTS BECOMING SOUTHEAST. 

* WAVES/SEAS...ROUGH TO VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT OR 
FREQUENT GUSTS ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 
HOURS.

&&

$$

GMZ631-632-211515-
/O.CAN.KMOB.SC.Y.0037.000000T0000Z-170622T1200Z/
/O.EXA.KMOB.TR.W.1003.000000T0000Z-000000T0000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
207 AM CDT WED JUN 21 2017

...TROPICAL STORM WARNING IN EFFECT...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A TROPICAL
STORM WARNING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS...EAST WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS UP TO 35
  KNOTS BECOMING SOUTHEAST.

* WAVES/SEAS...ROUGH TO VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT OR 
FREQUENT GUSTS ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 
HOURS.

&&

$$

GMZ634-635-211515-
/O.CON.KMOB.SC.Y.0037.000000T0000Z-170621T2100Z/
PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
207 AM CDT WED JUN 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS...EAST WINDS AROUND 20 KNOTS WITH FREQUENT GUSTS UP TO 30
  KNOTS BECOMING SOUTHEAST.

* WAVES/SEAS...CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jun 19, 11:52 PM CDT, 4 hours 41 minutes earlier.

Area forecast discussion, Jun 19, 11:52 PM CDT, 4 hours 41 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1152 PM CDT Mon Jun 19 2017

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
06Z issuance...Wet pattern expected at all TAF sites through the
next 24 hours. Periods of rain will continue to move across the
area through tonight and continuing through Tuesday. IFR to MVFR
conditions will be possible. /13

&&

.PREV DISCUSSION... /issued 1142 PM CDT Mon Jun 19 2017/

DISCUSSION...See updated information for land and marine areas below.

UPDATE...No changes to the local forecast required this evening.
Light to moderate rains, with embedded heavier showers are
currently spreading into the area from the southeast as expected.
These rains are expected to spread slowly inland for the remainder
of the night, with a heavy rain threat continuing over the next
several days.

To the south out over the south-central Gulf, Potential Tropical
Cyclone 3 continues to slowly become better organized and is
expected to become a subtropical or tropical storm sometime on
Tuesday and then move on a general north-northwest track over the
next couple of days. The system will likely remain sheared, with
the greatest impacts occurring to the east of the center of the
storm. As we indicated earlier, primary expected impacts over our
area Tuesday through Thursday include:

- Potential for significant heavy rainfall and flooding over
  southern portions of our area, especially along and to the south
  of a New Augusta, MS to Andalusia, AL line.

- Increased risk of deadly rip currents and high surf along the
  beaches of Alabama and northwest Florida Panhandle. Tides will
  also likely be slightly above normal.

- Tropical storm force wind gusts over the coastal waters of
  Alabama and the northwest Florida Panhandle out 60 NM.

12/DS

MARINE...No changes made to evening update of the Coastal Waters
Forecast. Over the next several days as the tropical system lifts
north to our west, Small Craft Advisories will be in effect for
area bays and sounds, with Tropical Storm Warnings in effect for
the Gulf marine zones. 12/DS

PREV DISCUSSION... /issued 706 PM CDT Mon Jun 19 2017/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
00Z issuance...VFR conditions will prevail this evening with
ceilings lowering after midnight as rain chances increase from
the south. MVFR and IFR conditions possible through the day on
Tuesday as rain spreads northward. /13

PREV DISCUSSION... /issued 604 PM CDT Mon Jun 19 2017/

Significant Heavy Rainfall and Flooding May Impact The Region
Tuesday Through Thursday...

NEAR TERM /Now Through Tuesday/...Visible satellite imagery shows
a tropical disturbance lifting north of the Yucatan Peninsula into
the southern Gulf of Mexico this afternoon, while a fetch of deep
tropical moisture was streaming northward across the central and
eastern Gulf of Mexico on the east side of this system this
afternoon. The National Hurricane Center has initiated advisories
on Potential Tropical Cyclone Three this afternoon, as this
feature is expected to strengthen into a tropical or subtropical
storm over the next couple of days.

Primary expected impacts over our area through Thursday include:

- Potential for significant heavy rainfall and flooding over
  southern portions of our area, especially along and to the south
  of a New Augusta, MS to Andalusia, AL line.

- Increased risk of deadly rip currents and high surf along the
  beaches of Alabama and northwest Florida Panhandle.

- Tropical storm force wind gusts over the coastal waters of
  Alabama and the northwest Florida Panhandle out 60 NM.

For tonight, the deep tropical moisture is forecast to gradually
spread northward toward coastal and eastern portions of our area
late as the low pressure system slowly lifts northwestward over
the southern and central Gulf. POPs gradually increase to likely
over southern and eastern areas late. Tropical moisture continues
to advect inland into Tuesday, with precipitable water values
increasing to 2.2 to 2.4". The threat of heavy rainfall will begin
near the coast during the day Tuesday as multiple rounds of
showers and thunderstorms move inland through the day. A Flash
Flood Watch begins 7 A.M. Tuesday morning for southern portions of
the area. Increasing swell should also bring potential for deadly
rip currents as well as high surf to the local beaches Tuesday,
and have issued a High Rip Current Risk and High Surf Advisory for
the coastal zones starting Tuesday. Lows tonight range from the
lower to mid 70s, with highs Tuesday mostly ranging in the upper
70s to lower 80s. /21

SHORT TERM /Tuesday night Through Thursday night/...The potential
for significant rainfall and flash flooding will persist across
southern portions of the forecast area Tuesday night into
Thursday, as anomalously deep moisture continues to stream into
the region on the eastern side of the northwestward moving Gulf
system. Multiple rounds of numerous to widespread showers and
storms will continue through the period. The latest forecast
calls for storm total rainfall amounts of 4 to 8 inches of rain,
with isolated amounts over 10 inches possible in the Flash Flood
Watch area through Thursday. Farther north, 2 to 4 inches of rain
are generally expected with isolated higher amounts. POPs remain
high through this period. /21

LONG TERM /Friday Through Monday/...The system is expected to get
absorbed into the westerlies Friday. Moist zonal flow otherwise
prevails with chances of showers and storms trending down toward
seasonable levels late this week into the weekend. /21

MARINE...A tropical disturbance moving north of the Yucatan
Peninsula and into the southern Gulf of Mexico this afternoon is
forecast to strengthen to a tropical storm over the next couple of
days as it moves northwest toward the northwestern Gulf of Mexico.
Wind gusts are expected to increase to tropical storm force over the
Alabama and northwest Florida coastal waters out to 60 nautical miles
Tuesday into Wednesday afternoon, while seas build up to 16 feet
well offshore. Small craft advisory conditions are expected over
bays and sounds. /21

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch from 7 AM CDT Tuesday through Thursday evening
     for ALZ059-060-261>266.

     High Rip Current Risk through Thursday morning for ALZ265-266.

     High Surf Advisory until 7 AM CDT Thursday for ALZ265-266.

FL...Flash Flood Watch from 7 AM CDT Tuesday through Thursday evening
     for FLZ201>206.

     High Rip Current Risk through Thursday morning for FLZ202-204-
     206.

     High Surf Advisory until 7 AM CDT Thursday for FLZ202-204-206.

MS...Flash Flood Watch from 7 AM CDT Tuesday through Thursday evening
     for MSZ075-076-078-079.

GM...Small Craft Advisory until 7 AM CDT Tuesday for GMZ650-655-670-
     675.

     Tropical Storm Warning for GMZ650-655-670-675.

     Small Craft Advisory until 4 PM CDT Wednesday for GMZ630>635.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jun 19, 5:02 PM CDT, 11 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
502 PM CDT Mon Jun 19 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-201200-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
502 PM CDT Mon Jun 19 2017

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...This Afternoon and Tonight

Scattered showers and thunderstorms will continue to
develop through tonight. The stronger storms will be capable of
producing gusty winds, torrential downpours, and frequent
lightning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Potential Tropical Cyclone Three is forecast to move from the
south central Gulf of Mexico northwest to near southwest Louisiana
by Thursday. Regardless of development, significant weather
impacts are expected across our region as all of the heavy weather
will be well east of the center.

Heavy rain and areas of flooding will be the greatest concern.
Periods of heavy rain will develop along coastal areas on Tuesday
and persist through Thursday. The heavy rain potential will
likely spread further inland by Wednesday and Thursday. Rain
totals of 4 to 8 inches with locally higher totals of 10 plus
inches are possible closer to the coast. A Flash Flood Watch is
in effect for the southern half of the area from Tuesday through
Thursday.

Dangerous surf conditions will develop on Tuesday and persist
through Thursday. A High Surf Advisory and a High Risk of Rip
Currents is in effect for this time frame.

Minor coastal flooding of the typically flood prone coastal roads
is also possible during times of high tide Wednesday and Thursday
morning.

Winds will become breezy, especially along the immediate coast,
Tuesday into Wednesday. Sustained winds of 20 to 30 mph with
occasional higher gusts are expected, with the higher winds along
the immediate Alabama coast.

.SPOTTER INFORMATION STATEMENT...
Skywarn spotters are encouraged to relay any reports of flooding
through the course of the week.

GMZ630>635-650-655-670-675-201200-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Destin to Pensacola FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Destin to Pensacola FL from 20 to 60 NM-
502 PM CDT Mon Jun 19 2017

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...This Afternoon and Tonight

Easterly winds will increase tonight, especially over the Gulf
waters, resulting in hazardous conditions for small craft. Winds
will be particularly gusty in rain squalls. Seas will also
quickly build overnight to as high as 9 to 11 feet well offshore.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Tropical storm conditions will become likely over the Alabama and
northwest Florida Gulf Waters Tuesday through midday Wednesday.
Frequent gusts of 35 to 40 knots are likely with seas building to
9 to 14 feet. A tropical storm warning is in effect. Across area
bays and sounds, winds will increase to 15 to 25 knots with
higher gusts.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:55 PM CDTAreal Flood AdvisoryMOBChoctaw3 hr
Jun 20, 4:48 AM CDTCoastal Flood AdvisoryMOBBaldwin, Mobile4 days
Jun 20, 9:52 AM CDTRiver Flood WarningMOBBaldwin5 days
Jun 20, 9:54 AM CDTRiver Flood WarningMOBBaldwin4 days
Jun 20, 9:57 AM CDTRiver Flood WarningMOBBaldwin60 hr
Jun 20, 3:47 PM CDTWind AdvisoryMOBBaldwin, Mobile50 hr
Jun 20, 9:51 AM CDTRiver Flood WarningMOBOkaloosa, Santa Rosa4 days
Jun 20, 9:45 AM CDTRiver Flood WarningMOBGeorge, Greene, Jackson14 days

Nearby

Small Craft Advisories in Alabama, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.